MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The philips remote service engineer (rse) was able to remotely log into the customers primary server.The rse confirmed the hostname of the central station and then checked the device status.This confirmed that two switches were down and multiple central station hosts showed unknown status.The rse attempted to ping each host, but none were reachable.The rse advised the monitor technician to escalate the issue to their biomed.The monitor technician was also offered onsite support, but this was declined because he was not authorized and preferred to wait for biomed to troubleshoot the issue.The monitor technician was provided the case number and asked to have the biomed call philips back for assistance.The rse later contacted the customer monitor technician to verify whether the issue was resolved.The monitor technician confirmed that biomed resolved the issue but did not have details of the corrective actions taken.The product malfunction was unable to be confirmed because the customer did not provide any details as to how the issue was resolved.
 
Event or Problem Description
It was reported that that the customer was unable to monitor patients at the central station.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24643219
Report Number1218950-2026-100156
Device Sequence Number9876374
Product Code MHX
UDI-Device Identifier00884838048645
UDI-Public(01)00884838048645(10)B.02.18
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K153702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown